RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2004, Volume 6, Number 2, Pages 17–20 (Mi vmj201)  

This article is cited in 1 scientific paper (total in 1 paper)

Characterization of complemented subspaces in Cartesian products of structurally incomparable Köthe spaces in the Dragilev classes $(f)_0$ and $(f)_1$

V. P. Kondakov

Rostov State University

Full text: PDF file (198 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 16.01.2004

Citation: V. P. Kondakov, “Characterization of complemented subspaces in Cartesian products of structurally incomparable Köthe spaces in the Dragilev classes $(f)_0$ and $(f)_1$”, Vladikavkaz. Mat. Zh., 6:2 (2004), 17–20

Citation in format AMSBIB
\Bibitem{Kon04}
\by V.~P.~Kondakov
\paper Characterization of complemented subspaces in Cartesian products of structurally incomparable K\"othe spaces in the Dragilev classes $(f)_0$ and $(f)_1$
\jour Vladikavkaz. Mat. Zh.
\yr 2004
\vol 6
\issue 2
\pages 17--20
\mathnet{http://mi.mathnet.ru/vmj201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085795}
\zmath{https://zbmath.org/?q=an:1096.46503}
\elib{http://elibrary.ru/item.asp?id=11622966}


Linking options:
  • http://mi.mathnet.ru/eng/vmj201
  • http://mi.mathnet.ru/eng/vmj/v6/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Kondakov, L. V. Runov, V. E. Kovalchuk, “Bornologii i estestvennoe rasshirenie klassov regulyarnykh elementov v algebrakh operatorov”, Vladikavk. matem. zhurn., 8:3 (2006), 29–39  mathnet  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:166
    Full text:40
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019